# SDR GLBA2001243

- Difficulty date: December 30, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N262GL
- Make and model: Beech 1900D
- Aircraft serial: UE262
- Aircraft time: 11,713 hours, 15,498 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 6224565001
- Part serial: 4432
- Condition: Defective
- Location: E/E Bay
- Part time: 11,607 hours, 13,698 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CO-PILOTS EADI DROOPS 3 TO 5 DEGREE.  REPLACED VERTICAL GYRO, OPS CHECKED SYSTEM SATISFACTORY.
